# SDR SWAA001664

- Difficulty date: September 2, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 41,256 hours, 29,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SERVICE DOOR AFT FRAME CRACKED NEAR NR 3 STOP.  REPAIRED FRAME PER TI-152-003.
